Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Constructing geometrically equivalent hyperbolic orbifolds

David McReynolds, Jeffrey S Meyer and Matthew Stover

Algebraic & Geometric Topology 17 (2017) 831–846
Abstract

We construct families of nonisometric hyperbolic orbifolds that contain the same isometry classes of nonflat totally geodesic subspaces. The main tool is a variant of the well-known Sunada method for constructing length-isospectral Riemannian manifolds that handles totally geodesic submanifolds of multiple codimensions simultaneously.

Keywords
arithmetic lattices, hyperbolic manifolds, totally geodesic submanifolds
Mathematical Subject Classification 2010
Primary: 51M10, 58J53
Secondary: 11F06
References
Publication
Received: 24 July 2015
Revised: 28 August 2016
Accepted: 8 September 2016
Published: 14 March 2017
Authors
David McReynolds
Department of Mathematics
Purdue University
150 N. University St.
West Lafayette, IN 47907
United States
Jeffrey S Meyer
Department of Mathematics
California State University, San Bernardino
5500 University Parkway
San Bernardino, CA 92407-2318
United States
Matthew Stover
Department of Mathematics
Temple University
1805 N Broad St.
Philadelphia, PA 19122
United States